Rabha W. Ibrahim, Jay Jahangiri

DOI Number
First page
Last page


In the present paper, we generalize the Fredholm type integral operator, by using the fractional rough kernel. We also deal with the Ulam-Hyers stability for rough fractional integral inclusion and utilize the weakly Picard operator method as well as the generalized Covitz-Nadler fixed point theorem.


Integral operator; Picard operator method; Fixed point theorem.

Full Text:



J.P. Aubin, H. Frankowska, Set-Valued Analysis, Birkh¨ auser, Basel, 1990.

P. Gˇ avrut, a, On a problem of G. Isac and Th. Rassias concerning the stability of

mapping, J. Math. Anal. Appl., 261(2001), 543-553.

D. H. Hyers and T. M. Rassias, Approximate homomorphisms, Aequationes Mathematicae, 44(1992) 125-153.

D. H. Hyers, G. Isac, Th.M. Rassias, Stability of Functional Equations in Several

Variables, Birkh¨ auser, Basel, 1998.

R. W. Ibrahim, Ulam stability for fractional differential equation in complex domain, Abstract and Applied Analysis, Volume 2012, Article ID 649517, 8 pages doi:10.1155/2012/649517.

R. W. Ibrahim, Generalized Ulam-Hyers stability for fractional differential equations, Int. J. Math., 23( 5) (2012) 1-9.

R. W. Ibrahim, Ulam-Hyers stability for Cauchy fractional differential equation

in the unit disk, Abstract and Applied Analysis, vol. 2012, Article ID 613270, 10 pages doi:10.1155/2012/613270.

R. W. Ibrahim, H. A. Jalab, Existence of the solution of fractional integral inclusion with time delay, Miskolc Mathematical Notes, 11 (2010) 139-150.

S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathemat-

ical Analysis, Hadronic Press, Palm Harbor, 2001.

V.L. Lazˇ ar, Fixed point theory for multivalued ϕ-contractions, Fixed Point Theory and Applications, vol. 2011:50, (2011) 1-12

Y. Li, Y. Chen, I. Podlubny, Stability of fractional-order nonlinear dynamic sys-

tems: Lyapunov direct method and generalized Mittag-Leffler stability. Comput

Math Appl 59 (2010) 1810-1821.

S. B. Nadler, Multivalued contraction mappings, Pacific J. Math., 30(1969) 475-488.

V. Radu, The fixed point alternative and the stability of functional equations,

Fixed Point Theory, 4(2003) 91-96.

M. J. Rassias, Generalised Hyers-Ulam product-sum stability of a Cauchy type additive functional equation, European Journal of Pure and Applied Mathematics, 4 (2011) 50-58.

I.A. Rus, Remarks on Ulam stability of the operatorial equations, Fixed Point

Theory, 10(2009) 305-320.

J. Wang, L. Lv, Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative. Electron J Qualit Th Diff Equat

( 2011) 1-10.

Q. Yu, F. Liu, I. Turner, K. Burrage, Stability and convergence of an implicit

numerical method for the space and time fractional Bloch-Torrey equation. Phil. Trans. R. Soc. A, 371 (2013).

DOI: https://doi.org/10.22190/FUMI1902329I


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)